# SDR AALA20071763

- Difficulty date: September 18, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT 20C INOPERATIVE.  RELAMPED NO HELP. PLACARDED SEAT 20C. 20 SEP LHR REPLACED LIGHT ASSEMBLY AND CHECKED HARNESS WITH NO FAULTS FOUND.  SUSPECT JUNCTION BOX PROBLEM.  FOUND WIRING DISCONNECTED.  SECURED WIRING FOR EMERGENCY LIGHTS AT SEAT 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
